# SDR P5CA9600353

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brace
- Part number: 65B166206
- Condition: Cracked
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 MOVEABLE CANOE FORWARD SUPPORT FITTING CRACKED.  REMOVED AND REPLACED BRACE IAW MM 27-51-00 AND MM 27-51-45.
